MAUDE Adverse Event Report: Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator

Inogen, Inc. Inogen One G5 Portable Oxygen Concentrator
Model Number IO-500
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Inogen One G5 Portable Oxygen Concentrator
Common Device Name
Inogen One G5 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50810682
Report Number3004672275-2026-00295
Device Sequence Number10610743
Product Code CAW
UDI-Device Identifier00817131020162
UDI-Public(01)00817131020162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown